You are not currently logged in.
Access JSTOR through your library or other institution:
Calculation of the Volume of Multidimensional Cones and Balls Using Cavalieri’s Principle
Boris M. Makarov
The American Mathematical Monthly
Vol. 119, No. 8 (October 2012), pp. 685-689
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.08.685
Page Count: 5
Preview not available
Abstract Formulas for the volume of multidimensional cones and balls are deduced based on Cavalieri’s principle and basic properties of the Lebesgue measure (without using integration).
Copyright the Mathematical Association of America 2012